Публикация №2174

Название публикацииUNIFORM ASYMPTOTIC BOUNDS FOR THE HEAT KERNEL AND THE TRACE OF A STOCHASTIC GEODESIC FLOW
Название на другом языке
Тип публикацииСтатья
ИзданиеStochastics - An International Journal of Probability and Stochastic Processes
ИздательiFirst
ISBNНе задан
DOI10.1080/17442508.2010.519029
Год издания2012
Том84
Номер2
ГлаваНе задан
Страницы315-333
АннотацияНе задан
АвторыAlbeverio Sergio
Hilbert A.
Колокольцов Василий Никитич
ссылка в Internethttp://www.tandfonline.com/doi/abs/10.1080/17442508.2010.519029#.UrLewtJdUv8
РИНЦ0
WoS5
Цитируемые
публикации авторов
ИПИ РАН

(2009) A SYMPTOTIC EXPANSIONS FOR THE HEAT KERNEL AND THE TRACE OF A STOCHASTIC GEODESIC FLOW

(1999) ESTIMATES UNIFORM IN TIME FOR THE TRANSITION PROBABILITY OF DIFFUSIONS WITH SMALL DRIFT AND FOR STOCHASTICALLY PERTURBED NEWTON EQUATIONS

(1997) IDEMPOTENT ANALYSIS AND ITS APPLICATIONS

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES